# SDR SWAA2022032547882

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 21,611 hours, 9,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO PIT Z CHANNEL L/H SIDE FROM BS 807 TO BS 727F LBL 25 WL 156 HAS CORROSION / AFTER EVALUATION OF CORROSION DAMAGE ON THE AFT CARGO L/H 'Z' CHANNEL STA 727F TO 847 LBL 25 WL 156 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION OF 'Z' CHANNEL AND INSTALLED REPAIR PARTS FROM STA 727F TO 847 LBL 25 WL 156 IAW SRM 53-00-53-2R-5; SRM 57-40-02-0G-0; DWG 146A7500 AND DWG 146A7502.
